# SDR GTIA2023032037056

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 58,962 hours, 27,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST DAMPER REQUIRES NITROGEN SVCNG-SVCD L1 DOOR ASSIST DAMPER WITH NITROGEN IAW AMM 52-10-00.
